# SDR C77A20160531001

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,199 hours, 12,723 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209734
- Part serial: 1031
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,450 hours, 6,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 1 & 2 OVERPRESSURE ON CLIMB OUT.  R & R BLEED 1 & 2 BLEED OVERPRESSURE SWITCH IAW AMM 36-44-01.  OPERATIONS CHECK IAW AMM 36-11-00, NO MSGS NOTED.  OK FOR SERVICE.
